# SDR JR2R2011030700080

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 20,079 hours, 13,897 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: CN6242082201
- Condition: Cracked
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LWR TRANS COWL WEDGE BRACKET BY SLIDER IS CRACKED.  REMOVED AND REPLACED LT LOWER TRANS COWL WEDGE BRACKET IAW CRJ 700 SRM 51-42-11.
